Title: An asymptotic higher order very ampleness theorem for blowings-up of projective spaces at general points
Authors: Coppens, Marc # ×
Issue Date: 2003
Publisher: CEDAM
Series Title: Rendiconti del Seminario Matematico dell'Università di Padova vol:109 pages:41-44
Abstract: In this paper we consider k-very ampleness for linear systems on blowings-up of projective spaces at general points. Using a recent theorem by J. Alexander and A. Hirschowitz we prove a theorem that is sharp from an asymptotic point of view.
ISSN: 0041-8994
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science